International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 8, Pages 507-513

Completely contractive maps between C*-algebras

W. T. Sulaiman

College of Education, Ajman University, P.O. Box 346, Ajman, United Arab Emirates

Received 15 November 2001

Copyright © 2002 W. T. Sulaiman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give a simple proof that any completely contractive map between C*-algebras is the top right hand corner of a two completely positive unital matrix operator. Some well-known results are deduced.